Unknown

Dataset Information

A Case of Immune-Related Aseptic Meningitis during Atezolizumab plus Bevacizumab for Hepatocellular Carcinoma.


ABSTRACT:

Introduction

Immune checkpoint inhibitors are sometimes associated with immune-related adverse events during or after treatment. Among these, aseptic meningitis is a rare and serious complication. We report the first case of atezolizumab-induced aseptic meningitis, which occurred during treatment for advanced hepatocellular carcinoma (HCC).

Case presentation

A 74-year-old woman diagnosed with advanced HCC and treated with first-line atezolizumab plus bevacizumab developed anorexia, fatigue, and fever, after three treatment cycles. Cerebrospinal fluid examination showed slightly increased cell count and protein level but no infection or malignancy. Contrast enhancement along the cerebral sulcus was evident in contrast-enhanced magnetic resonance imaging, and the patient was d

SUBMITTER: Kawanaka H 

PROVIDER: S-EPMC10766420 | biostudies-literature | 2024 Jan-Dec

REPOSITORIES: biostudies-literature